| Model Number |
D-YS |
| Medical Device Problem Code |
Low Readings (2460)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/22/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, the unit had a low spo2 reading.It was stated that the saturation values were down to -6% at the same measuring point.There was no patient injury.
Additional Manufacturer Narrative
Evaluation summary: one sample was received for evaluation.Based on the investigation results we can conclude that the fault mode reported by the customer could not be duplicated/confirmed, the sample returned passed all functional tests required for this product, the sample was tested and showed the same results as programed on the simulator.If information is provided in the future, a supplemental report will be issued.